RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 195, Number 5, Pages 1029–1032 (Mi dan35843)  

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICS

The superintuitionistic logics and finitary approximability

A. V. Kuznetsov, V. Ya. Gerchiu

Mathematics Institute, Computer Center, Academy of Sciences of the Moldavian SSR

Full text: PDF file (690 kB)

Bibliographic databases:
UDC: 517.11:(51.01+519.4)
Presented: П. С. Новиков
Received: 14.05.1970

Citation: A. V. Kuznetsov, V. Ya. Gerchiu, “The superintuitionistic logics and finitary approximability”, Dokl. Akad. Nauk SSSR, 195:5 (1970), 1029–1032

Citation in format AMSBIB
\Bibitem{KuzGer70}
\by A.~V.~Kuznetsov, V.~Ya.~Gerchiu
\paper The superintuitionistic logics and finitary approximability
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 195
\issue 5
\pages 1029--1032
\mathnet{http://mi.mathnet.ru/dan35843}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0295891}
\zmath{https://zbmath.org/?q=an:0219.02014}


Linking options:
  • http://mi.mathnet.ru/eng/dan35843
  • http://mi.mathnet.ru/eng/dan/v195/i5/p1029

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. S. K. Sobolev, “On finite-dimensional superintuitionistic logics”, Math. USSR-Izv., 11:5 (1977), 909–935  mathnet  crossref  mathscinet  zmath
    2. S. K. Sobolev, “On finite approximability of superintuitionistic logics”, Math. USSR-Sb., 31:2 (1977), 257–268  mathnet  crossref  mathscinet  zmath  isi
    3. A. I. Citkin, “On admissible rules of intuitionistic propositional logic”, Math. USSR-Sb., 31:2 (1977), 279–288  mathnet  crossref  mathscinet  zmath  isi
    4. L. L. Maksimova, “The decidability of craig's interpolation property in well-composed $\mathrm J$-logics”, Siberian Math. J., 53:5 (2012), 839–852  mathnet  crossref  mathscinet  isi
    5. L. L. Maksimova, “The projective Beth property in well-composed logics”, Algebra and Logic, 52:2 (2013), 116–136  mathnet  crossref  mathscinet  isi
    6. A. K. Koscheeva, “Novye konstanty v predtablichnykh superintuitsionistskikh logikakh: podkhod P. C. Novikova”, Izv. IMI UdGU, 2016, no. 1(47), 3–33  mathnet  elib
  • Number of views:
    This page:27
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019